| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
01/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported post-lasik patient underwent lal implantation in (b)(6) 2020, with light treatments completed in (b)(6) 2020.Upon return to clinic in (b)(6) 2020, best corrected visual acuity was 20/25.The lal was explanted on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been received and is being evaluated.
Event or Problem Description
Site reported post-lasik patient underwent lal implantation in (b)(6) 2020, with light treatments completed in (b)(6) 2020.Upon return to clinic in (b)(6) 2020, best corrected visual acuity was 20/25.The lal was explanted on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.
Additional Manufacturer Narrative
Site reported post-lasik patient underwent lal implantation in (b)(6) 2020, with light treatments completed in (b)(6) 2020.Upon return to clinic in (b)(6) 2020, best corrected visual acuity was 20/25.The lal was explanted on (b)(6) 2021.It was determined that the lock-in treatment was performed with the patient's iris not fully dilated.This resulted in an incomplete lock-in of the lens.After completion of the lock-in procedure, the patient stopped wearing the uv protective eyewear, causing the lens to continue to polymerize.The explanted lens was returned for evaluation.Inspection of the returned lens confirmed the presence of a zone in the center of the lens, which is indicative of continued photopolymerization of the lens.
Event or Problem Description
Site reported post-lasik patient underwent lal implantation in (b)(6) 2020, with light treatments completed in (b)(6) 2020.Upon return to clinic in (b)(6) 2020, best corrected visual acuity was 20/25.The lal was explanted on (b)(6) 2021.